# SDR IPXA2017082821051

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-400
- Aircraft serial: 25866
- Aircraft time: 106,445 hours, 17,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND EMERGENCY ESCAPE DESENT DEVICE NR 2.  BLUE GORMMET SEAL BROKEN.  R & R NR 2 EMERGENCY DESENT DEVICE IAW AMM 25-61-01.
